# SDR ASAA2025082060244

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 10,931 hours, 3,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CEILING EMERGENCY EXIT SIGN BY OVERWING EXITS NOT SECURE. GROUNDED - YES. INSPECTED SIGN, NO DAMAGED PARTS NOTED. REINSTALLED PER AMM 35-51-01-960-802 OPS CHECK GOOD OK FOR FLIGHT.
